# SDR SWAA2023020695699

- Difficulty date: January 6, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 59,380 hours, 35,095 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL HOLES 661CB AT RT WING 2023-36978<[01] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196119; DUE DATE: 24-FEB-23.;[02] TOOL USED: SCALE: P/N: CL5000 S/N:AE-409558 DUE DATE:09-JUN-23;[03] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196126 DUE DATE: 24-FEB-23.;[04] TOOL USED: SCALE P/N: SPX621 S/N: 8340225441 DUE DATE:20-JUL-23.;[05] REPAIRED ACCESS PANEL HOLES 661CB AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[06] JOB TASK COMPLETED.
